# SDR UHLA2012041400127

- Difficulty date: April 14, 2012
- Submitted: April 17, 2012
- Operation: Air carrier
- Aircraft: N859RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000082
- Aircraft time: 20,028 hours, 11,329 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 5116602
- Part serial: K0306
- Condition: Leaking
- Location: Hydraulic Sys
- Part time: 10,750 hours, 6,649 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

WHILE AT CRUISE ALT FL340 APPROX 1 HOUR INTO FLIGHT, EICAS MESSAGE HYD 3 QTY LOW APPEARED.  PULLED UP HYD PAGE ON MFD AND QTY WAS AT 16 PERCENT.  ATC DECLARED EMERGENCY AFTER BEING NOTIFIED.  LANDED WITHOUT INCIDENT.  REMOVED AND REPLACED ACMP 3A IAW EMB 170 MM 29-12-01.  NO LEAKS FOUND, OPS CHECK GOOD.
